A-Statistical L-p approximation properties of an integral variant of a general positive linear operators


Muraru C., DOĞRU O. , Gulsun A.

ANNALS OF FUNCTIONAL ANALYSIS, vol.11, no.3, pp.761-779, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s43034-020-00053-1
  • Title of Journal : ANNALS OF FUNCTIONAL ANALYSIS
  • Page Numbers: pp.761-779

Abstract

The present paper deals with the A-statistical approximation processes of the general class of integral type linear positive operators including many well-known operators in the L-p-metric spaces.